On fuzzy semi δ-precompactness

Document title: On fuzzy semi δ-precompactness
Journal: Mathematicae notae
System number: 000340718
ISSN: 0025-553X
Authors: 1
Institutions: 1Government Engineering College, Department of Applied Mathematics, Jabalpur, Madhya Pradesh. India
Volumen: 23
Pages: 117-124
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Analítico, descriptivo
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Precompacidad semi difusa,
Espacios topológicos difusos
Keyword: Mathematics,
Pure mathematics,
Fuzzy semi precompactness,
Fuzzy topological spaces
Document request
Note: The document is shipping cost.

Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).